# SDR IXXA20230926067

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N239AZ
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 103,611 hours, 17,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Battery, Dme
- Component part number: P4010021
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUBSEQUENT TO ACCOMPLISHMENT OF DAILY CHECK,  LINE MAINTENANCE REPORTED CENTER PEDESTAL EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW 767 AMM 25-05-03. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS FOUND.
